# SDR DALA2024072807524

- Difficulty date: July 27, 2024
- Submitted: July 28, 2024
- Operation: Air carrier
- Aircraft: N503DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10974
- Aircraft time: 9,583 hours, 2,227 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5003, ON THE GROUND IN LAS 1R DOOR SLIDE DIFFICULT TO ARM. WE WERE ABLE TO LOWER THE HANDLE TO GET IT ARMED INDICATING ARMED. HOW EVER IN FLIGHT NOTICED IT IS NOT SHOWING ARMED ANYMORE ON COCKPIT & FA SCREENS. CORRECTIVE ACTION: PERFORMED R1 DOOR OPERATIONAL TEST PER A321 AMM 52-10. DOOR OPERATES AND ARMS NORMALLY, DOOR PAGE INDICATION OPERATES CORRECTLY. OK FOR SVC. (LP 5912570)
